MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guide wire fracture occurred.The target lesion was located in a hepatic vessel.A 165 cm transcend guide wire was used; however, the device failed to pass through the catheter and fractured.The device was completely removed from the catheter and the procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The device returned with a torque device attached to the guidewire.The guidewire was inspected and only a kink in the distal tip was found.The outer diameter of the distal tip, middle and proximal sections of the device are within specifications.
 
Event or Problem Description
It was reported that guide wire fracture occurred.The target lesion was located in a hepatic vessel.A165cm transend guide wire was used; however, the device failed to pass through the catheter and fractured.The device was completely removed from the catheter and the procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8812768
Report Number2134265-2019-08431
Device Sequence Number14057752
Product Code DQX
UDI-Device Identifier08714729326281
UDI-Public08714729326281
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0023222495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1